RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 197, Number 4, Pages 770–772 (Mi dan36012)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On spectral decompositions corresponding to an arbitrary nonnegative selfadjoint elliptic operator of second order

V. A. Il'in, E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (455 kB)

Bibliographic databases:
UDC: 517.522.3
Presented: А. Н. Тихонов
Received: 29.10.1970

Citation: V. A. Il'in, E. I. Moiseev, “On spectral decompositions corresponding to an arbitrary nonnegative selfadjoint elliptic operator of second order”, Dokl. Akad. Nauk SSSR, 197:4 (1971), 770–772

Citation in format AMSBIB
\Bibitem{IliMoi71}
\by V.~A.~Il'in, E.~I.~Moiseev
\paper On spectral decompositions corresponding to an arbitrary nonnegative selfadjoint elliptic operator of second order
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 197
\issue 4
\pages 770--772
\mathnet{http://mi.mathnet.ru/dan36012}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0435623}
\zmath{https://zbmath.org/?q=an:0225.35075}


Linking options:
  • http://mi.mathnet.ru/eng/dan36012
  • http://mi.mathnet.ru/eng/dan/v197/i4/p770

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Convergence problems of multiple trigonometric series and spectral decompositions. I”, Russian Math. Surveys, 31:6 (1976), 29–86  mathnet  crossref  mathscinet  zmath
    2. A. R. Khalmukhamedov, “Negative powers of a singular Schrödinger operator and convergence of spectral decompositions”, Math. Notes, 59:3 (1996), 303–309  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:65
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020